Vereinfachung des Problems der räumlichen Projectivität


Mathematische Annalen (1879)

  • Volume: 15, page 407-423
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sturm. "Vereinfachung des Problems der räumlichen Projectivität." Mathematische Annalen 15 (1879): 407-423. <>.

author = {Sturm},
journal = {Mathematische Annalen},
pages = {407-423},
title = {Vereinfachung des Problems der räumlichen Projectivität},
url = {},
volume = {15},
year = {1879},

AU - Sturm
TI - Vereinfachung des Problems der räumlichen Projectivität
JO - Mathematische Annalen
PY - 1879
VL - 15
SP - 407
EP - 423
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.